# SDR REXA201100890

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,477 hours, 18,142 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ANTI ICE DUCT WARNING MESSAGE.  PERFORMED VISUAL AND OPS CHECK OF RT ANTI ICE DUCT SYSTEM IAW AMM 30-10-00.  NO DEFECTS NOTED.  OPS CHECK GOOD.
